A $C^*$-algebra generated by almost-periodic two-dimensional singular operators with discontinuous symbols
Funkcionalʹnyj analiz i ego priloženiâ, Tome 21 (1987) no. 3, pp. 75-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1987_21_3_a8,
author = {N. L. Vasilevskii and R. Trujillo},
title = {A $C^*$-algebra generated by almost-periodic two-dimensional singular operators with discontinuous symbols},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {75--76},
year = {1987},
volume = {21},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1987_21_3_a8/}
}
TY - JOUR AU - N. L. Vasilevskii AU - R. Trujillo TI - A $C^*$-algebra generated by almost-periodic two-dimensional singular operators with discontinuous symbols JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1987 SP - 75 EP - 76 VL - 21 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1987_21_3_a8/ LA - ru ID - FAA_1987_21_3_a8 ER -
%0 Journal Article %A N. L. Vasilevskii %A R. Trujillo %T A $C^*$-algebra generated by almost-periodic two-dimensional singular operators with discontinuous symbols %J Funkcionalʹnyj analiz i ego priloženiâ %D 1987 %P 75-76 %V 21 %N 3 %U http://geodesic.mathdoc.fr/item/FAA_1987_21_3_a8/ %G ru %F FAA_1987_21_3_a8
N. L. Vasilevskii; R. Trujillo. A $C^*$-algebra generated by almost-periodic two-dimensional singular operators with discontinuous symbols. Funkcionalʹnyj analiz i ego priloženiâ, Tome 21 (1987) no. 3, pp. 75-76. http://geodesic.mathdoc.fr/item/FAA_1987_21_3_a8/